# SDR SWAA053515

- Difficulty date: November 7, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N335SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23939
- Aircraft time: 58,028 hours, 53,579 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Stiffener
- Part number: BAC1518
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND LEFT MLG W/W VERTICAL STIFFENER CRACKED AT BS 663 BULKHEAD, LBL 6.15.  REPAIRED STIFFENER PER SWA EA.
